Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Espazine for anxiety. Advised to stop the medication. Can I continue taking the medication?

I want to know whether espazine 1 mg can be taken everyday even if medication is not required to stop daily anxiety . I am 34 years female, I have been taking espazine 1 mg as suggested by the psychiatrist as medication, but my question is that if my psychiatrist stops the medication, but if I still continue to eat espazine 1 mg 1 tablet daily , is it harmful or it will it be OK for future.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  790
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Oct 2012
hi..trifluoperazine is not an anxiolytic per se, but in low dose its used often for anxiety and also with other group of medication..considering the dose you are consuming, its generally not to worry about its side-effects..but consult your psychiatrist if he plans to shift to some conventional anti-anxiety medication..also gradual tapering of the dose is needed if you want to stop the medication as sudden discontinuation leads to rebound be careful..have a good health
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor